Hail, Carter
- When
- March 25, 10:48 AM CST to 11:00 AM CST
- Where
- Carter County, Fremont
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.950, -91.167
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Mar 25, 3:25 AM CST, 7 hours 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 325 AM CST TUE MAR 25 2003 MAIN FORECAST CHALLENGE REMAINS PCPN TIMING W/FROPA. SURFACE FRONT FM NCNTL IN-CNTL MO-NCNTL OK AT 09Z. SAT IR PICS AND UPSTREAM 88D MOSAIC SHOWS SCT CONVECTION ALONG/AHEAD OF LINE...PARTICULARLY IN THE SRN PLAINS. SWODY1 EXPANDS THIS MORE UNSTABLE SRN AIR W/SLGT RISK FOR SRN PAH FA TODAY...GENERAL RISK ELSEWHERE. MODELS STILL TIME FROPA THRU LATE THIS PM/EARLY THIS EVENING AND THAT IS WHEN ATMOS WL BE MOST UNSTABLE. WL GO AOA MOS POPS W/CATEGORICAL NOS S AND E TODAY AND EARLY TONIGHT...TAPERING TO CHC RW- N AND W BY EARLY TONIGHT. MODELS NOW PUSH DRIER AIR IN AFT 09Z SO WL ELIMINATE SAT AM MENTION. REMAINDER OF FORECAST IS ABOUT SAME SAVE FOR A TAD WARMER MID RANGE...AHEAD OF NEXT PCPN CHANCE WHICH IS STILL POISED FOR FRI. THIS FRONTAL SYSTEM COULD BE POTENT TOO...AND MODELS HAVE SHOWN GOOD CONSISTENCY ON ITS TIMING. AS A RESULT TOYED W/LKLY POPS BUT WITH IT STILL IN THE TIME RANGE THAT ITS IN WELL LEAVE IT AT HIGH CHC FOR ONE MORE RUN...WITH BEST CHANCE BEING FRI PM-EARLY FRI NIGHT. AFTER THAT THE WEEKEND STILL LOOKS COOLER AND DRIER W/LTL CHANGE SAVE FOR MINOR TWEEKING GIVEN NEWEST NOS. .PAH...NONE.
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-261100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 500 AM CST TUE MAR 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL APPROACH AND MOVE THROUGH THE AREA TODAY AND TONIGHT. IT WILL BRING WITH IT A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY FROM THIS AFTERNOON THROUGH EARLY TONIGHT. THIS INCLUDES A SLIGHT RISK OF SEVERE WEATHER...MAINLY ALONG AND SOUTH OF A LINE FROM CAPE GIRARDEAU MISSOURI TO MADISONVILLE KENTUCKY. THIS INCLUDES SOUTHEAST MISSOURI...SOUTHWEST KENTUCKY...AND EXTREME SOUTHERN ILLINOIS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER COLD FRONT WILL APPROACH AND MOVE THROUGH THE AREA FRIDAY...WHICH WILL BRING THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MAINTAIN ALERT STATUS FOR POSSIBLE REQUEST FOR ACTIVATION TODAY AND AGAIN ON FRIDAY.
The St Louis radar (KLSX), 199 km away, was scanning. The volume nearest the first event began at 16:46 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, March 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5345640.